Pacific Journal of Mathematics

The Haar integral via non-standard analysis.

R. B. Kirk

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 517-527.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905683

Mathematical Reviews number (MathSciNet)
MR0377022

Zentralblatt MATH identifier
0309.43002

Subjects
Primary: 28A70
Secondary: 02H25

Citation

Kirk, R. B. The Haar integral via non-standard analysis. Pacific J. Math. 58 (1975), no. 2, 517--527. https://projecteuclid.org/euclid.pjm/1102905683


Export citation

References

  • [1] Paul R. Halmos and Herbert E. Vaughan, The marriageproblem, Amer. J. Math., 72 (1950), 214-215.
  • [2] Melvin Hausner, Ona non-standardconstructionof Haar measure, Comm. Pure Appl. Math., 25 (1972), No. 4, 403-405.
  • [3] E. Hewitt and K. Ross, Abstract Harmonic Analysis, Volume I, Springer-Verlag, 1963.
  • [4] Luxemburg, W. A. J., A generaltheory of monads, Applications of Model Theory ot Algebra, Analysis, and Probability (Holt, Rinehart and Winston, 1969), 18-86.
  • [5] Luxemburg, What is non-standard analysis? Math. Montly, Part II, 8 (1973), 38-67.
  • [6] A. Robinson, Non-standard analysis, (North Holland Publishing Co., 1966).